# SDR UALA2011101805644

- Difficulty date: October 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 34,963 hours, 14,342 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Cone
- Condition: Cracked
- Location: Nr 1 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EXHAUST CONE CRACKED.  REPLACED NR 1 ENGINE EXHAUST CONE PER AMM, CHECKED OKAY.
